Feeling Sick in the Stomach

Discussion in 'Side-Effects of Duromine' started by JenGbn, Apr 30, 2013.

  1. JenGbn

    JenGbn New Member
    Registered

    Joined:
    Apr 30, 2013
    Messages:
    1
    Likes Received:
    0
    Hi All

    I am a 44 year old female who is really desperate to lose about 50 kg to a) feel better about myself, b) for health reasons c) sick of been obese d) buy off the rack clothes and so on.... I went to a doctor a couple of weeks ago about a different weight loss method, but after talking to her for a while, we decided Duromine 30mg would be the best option. The first week was great, no headaches, slept better than ever, had a little more energy (always a good thing) and lost an amazing 8.5 kg. The doc told me to keep on the tablets to finish off the pack and also gave me another script for 40 mg (which I havent gotten filled yet). I continued on the 30 mg daily dose and was due back to the Doc a week later (whih was cancelled as the doctor had a family emergency and was called away). A few days into my 2nd week I started feeling really off (sick) in the tummy - a bit like morning / travel sickness so I stopped taking the Duromine. I am not sure if its a virus I have picked up or the tablets. Has anyone else had this symptom???? I really want to continue with the Duromine but dont liike feeling off all day/night. I am due back to the Doctor tomorrow.
     
  2. Tegan

    Tegan New Member
    Registered

    Joined:
    Apr 10, 2013
    Messages:
    11
    Likes Received:
    1
    Hello Jen
    I had the same thing on the 30mg tablets, i found if i ate something it would go away and remember to drink at least 2L of water a day :)
     
  3. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hello Jen!
    I'm glad to see you on our forum, as people are here for support.
    It is great that you haven't had any side effects with Duromine 30mg during the first week, as they mostly appear.
    But the fact that you do have them now, tells me that maybe your daily diet or overal schedule is little wrong.
    I might be mistaken, no offence please. Anyways, you've started with pretty high dose so it is fair to expect some side effects, as our body reacts differently on different pills.
    But I hope everything will be fine and you will keep losing as much kilos as you want.
    :)

    ps. You should definitely consult with your physician, that's no doubt. And the last but not least: remember to drink water, do some exercises and eat healthy! You'll be fine, dear!!
     
  4. KimmyK

    KimmyK New Member
    Registered

    Joined:
    Apr 28, 2014
    Messages:
    10
    Likes Received:
    3
    I find even though I don't feel hungry, if I forget to eat I still get the sick feeling I normally would after my stomach would rumble for a whole.

    I HATE feeling nauseas, I prefer pain lol so this has been hard to cope with but I eat something small, like half a banana and I feel better.
     
  5. KelMumOf3

    KelMumOf3 New Member
    Registered

    Joined:
    May 10, 2014
    Messages:
    11
    Likes Received:
    9
    Well generally with out water n food in ur body a natural reaction is to feel sick n thats ur bodys way if telling u and the same as if ur non stop wear urself out alot of people get sick as thats the bodies natural way to say enough..

    If you find that ur u arnt feeling so good u need to look at ur diet.

    Are u eating the correct amount of cals in the day n are u drinking ur 2 ltrs plus water a day??

    If u find that nothing else would be that cause try taking them every second day n see how you go..
     
Loading...